Headaches After Botox - Franklin, TN
I just had my first injection of Botox on 12/15. I...
- 19 Dec 2010
I just had my first injection of Botox on 12/15. I had 20 Units @ $15 per unit to my frown line between my eyebrows. It was pretty severe. I have had this since I was born. I had a little nausea shortly afterwards and a headache until today 12/19.
Not sure if the nausea was from the fact that I was a little nervous from procedure, although it didnt hurt.I am not a headache person and I am sure the headaches that I was experiencing was from the Botox or from the needle injections. No one tells you that it can cause the headaches, so this is why I am posting. I am just thankful that mine did go away. I took Tylenol which did seem to help and I tried not to focus on it too much. Now it seems to be gone. I think it was worth it. I am happy with the results so far. I made need a filler to get rid of my frown line completely.